# SDR DALA2024013101426

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 112,680 hours, 16,266 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Disconnected
- Location: L1 Slide Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 1L DOOR SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: FOUND SLIDE ARMED INDICATOR LIGHT ASSY DETACHED FROM CONNECTION- REPLACED WITH NEW LIGHT ASSY OPS CHECK GOOD (0178815)
